# SDR ASOA201101067

- Difficulty date: May 19, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SUPPORT ANGLE AT FS 280 IS CORRODED.  LOCATED AND DRILLED NEW FLOOR SUPPORT FOR FLIGHT DECK FS 280 ANGLE IAW SRM 51-42-06.  INSTALLED ANGLE.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
